# SDR DALA2022040502314

- Difficulty date: April 1, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Web
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 598314-14 ISSUED FOR REPAIR TO #2 PYLON FWD UPPER SPAR WEB A T THE HYDRAULIC PRESSURE CUTOUT, DTA DTE IS REQUIRED, CORRECTIVE ACTION: PER ERA 598314-14 REV A, DTE ANALYSIS FOR THE SECTION I REPAIR COMPLETED. DAMAGE TOLERANCE ASSESSMENT HAS ESTABLISHED THAT THIS IS A CATEGORY 'A' PERMANENT REPAIR WITH NO ADDITIONAL REQUIREMENTS.
